# SDR CA110314006

- Difficulty date: March 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 20,745 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hydraulic Pump
- Part time: 1,536 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THERE WAS AN ISSUE WITH THE GEAR WHEN IT WAS SELECTED TO THE UP POSITION, THE INTRANSIT LIGHT REMAINED ILLUMINATED FOR AN EXTENDED PERIOD OF TIME SO THE CREW BROUGHT THE GEAR HANDLE BACK TO THE NEUTRAL POSITION. THERE WAS AN INDICATION OF THREE GREEN AND THE PLANE LANDED IN YQM WITHOUT INCIDENT.  THE FLIGHT CREW CARRIED OUT A HYDRAULIC SYSTEM PRESSURE TEST ON THE L/H ENGINE, IT FAILED THE TEST.   MAINTENANCE REMOVED THE HYDRAULIC PUMP TO FIND THE SHAFT SHEARED OFF INTERNALLY. THIS WOULD HAVE CAUSE THE LACK OF HYDRAULIC PRESSURE TO THE LANDING GEAR SYSTEM.
